# SDR DL72E954634

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Act Bracket
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E FLAP ACTUATOR BRACKET CRACKED OUTBOARD END.  FOUND ON D-1 LTR CK TPA MM.  REPAIRED PER 57-20-21.
